# SDR SWAA2022042596999

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 26,924 hours, 12,405 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Lack Of Lube
- Location: #2 Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON T/O ROLL; #2 N1 LAGGED #1 BY 3%. ENGINE WOULD NOT RESPOND TO THROTTLE INPUTS / [01] R/R HMU & FUEL PUMP ON #2 ENG. IAW MT 773-21-10; OPS LK CKS OK;[02] R/R HMU & FUEL PUMP ON #2 ENG IAW MT 773-21-10 ; OPS LK CKS OK
